MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27512UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
The physician intended to use a resolute onyx drug eluting stent to treat a severely tortuous, severely calcified lesion in the mid lad.The lesion was pre-dilated.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It is reported that stent deformation occurred during removal from the patient following attempted delivery to the lesion.On inspection it was noted that the struts were poking up.There is no patient injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6910066
Report Number9612164-2017-01356
Device Sequence Number117460
Product Code NIQ
UDI-Device Identifier00643169556881
UDI-Public00643169556881
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2019
Device Catalogue NumberRONYX27512UX
Device Lot Number0008532724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1